# SDR MASA2011053102905

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 34,337 hours, 34,881 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Malfunctioned
- Location: Nr 1 Lift
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT STALL WARNING IN FLIGHT.  R & R NR 1 LIFT TRANSDUCER.
